WDVV equations as functional relations

H. W. Braden, A. Marshakov

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

We discuss the associativity or WDVV equations and demonstrate that they can be rewritten as certain functional relations between the second derivatives of a single function, similar to the dispersionless Hirota equations. The properties of these functional relations are further discussed.

Original languageEnglish
Pages (from-to)376-383
Number of pages8
JournalPhysics Letters B
Volume541
Issue number3-4
DOIs
Publication statusPublished - 15 Aug 2002
Externally publishedYes

Cite this